# SDR UIEA2021101202222

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS ON CLIMBOUT OPERATED IN STBY NORMALLY.( PERFORMED BITE PROCEDURE 21-51 TREE 803. NO FAULTS NOTED, NO RECENT HISTORY(R) PACK CONTROLLER. OK TO CONTINUE. )
